| Model Number |
H7493952812300 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/06/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.A review of the batch history, historical trending, and similar complaint trending review for the product family will be conducted.If there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
Event or Problem Description
Same case as mdr id # 2134265-2017-02402.It was reported that shaft break occurred.The target lesion was located in a vein graft to the left anterior descending artery (lad).A 3.00x12mm promus premier¿ drug-eluting stent was advanced to treat the lesion.However, the catheter shaft became slightly kinked and as the device was advanced further, the catheter fractured.The device was completely removed from the patient's body and a second 3.00x12mm promus premier¿ drug-eluting stent was advanced.However, the device hung up in the vessel and was unable to advance into the lesion.The device was removed and it was noted that the stent was damaged.The stent seemed to be frayed and lifted from the delivery system but still on the delivery system.A third 3.00x12mm promus premier¿ drug-eluting stent was advanced and successfully deployed, and the procedure was completed.No patient complications were reported and the patient's status was fine.